# SDR UALA2012080804263

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 36,163 hours, 15,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Part serial: 82
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L MSG DISPLAYED AFTER EMERGENCY LIGHT TEST PER 3SVC.  REPLACED BATTERY PACK AND BATTERY.  TESTED NORMAL.
